Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 831582, 2 pages
http://dx.doi.org/10.1155/2014/831582
Editorial

Modeling and Control of Complex Networked Systems

1School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore
2Research Center for Complex Systems and Network Sciences, Department of Mathematics, Southeast University, Nanjing, China
3School of Automation, Huazhong University of Science and Technology, Wuhan, China
4Department of Electrical and Electronic Engineering, The University of Melbourne Parkville, VIC, Australia

Received 8 July 2014; Accepted 8 July 2014; Published 21 July 2014

Copyright © 2014 Guoqiang Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.